MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926016220
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Chest Pain (1776); Nausea (1970); ST Segment Elevation (2059); Thrombosis (2100)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2018-07227 and 2134265-2018-07229.It was reported that patient experienced chest pain and acute thrombosis occurred.The target lesion was located in the proximal to mid left anterior descending artery (lad).A 2.75x12 synergy ii drug-eluting stent was implanted in the proximal lad.The mid lad was treated with 2.25 x 16mm and a 2.25 x 12mm synergy ii drug-eluting stents.The final angiogram looked great.While the patient was being removed from the table, the patient experienced nausea and chest pain.The physician had ordered the patient to be loaded with aspirin and plavix but the patient refused to take any medication.Some time later, the patient did receive aspirin and plavix.The patient continued to have chest pain and some st elevation.An echo was performed which came back clear but the patient started to show more prominent st elevation.Another angiogram was performed which revealed the stented area had stent thrombosis.The patient was loaded with an integrilin bolus and started on an integrilin drip.A second integrilin bolus was given directly ic and the stented area dilated with a 2.0x12 balloon.The patient's st elevation disappeared, the patient had no chest pain, and the thrombosis was considered resolved.An intravascular ultrasound was performed which revealed the stents were well apposed.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7753521
Report Number2134265-2018-07228
Device Sequence Number11192517
Product Code NIQ
UDI-Device Identifier08714729840084
UDI-Public08714729840084
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2019
Device Model NumberH7493926016220
Device Catalogue Number39260-1622
Device Lot Number0021950011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR